# SDR CALA2022081602088

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 73,677 hours, 31,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311340220600
- Condition: Dented
- Location: Str 37-38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FR 19 RH BETWEEN STR 37-38R. GENERATED B Y V913126 ON HAECO LCQ NR 9298043/28043 =.150, Y=.800. ACCOMPLISHED A DOUBLER REPAIR IAW SRM 53-11-11- FR1 THRU FR24 ZONE F INSPECTION THRESHOLD FROM TIME OF REPAIR 60,000 FC/ 120,000 FH AT INTERVALS OF 3,000 FC, 6,000 FH. 300-075 AND CONSIDERED A CAT B REPAIR. IAW SRI 53-11-11-205-055 EMDODIMENT 24,000 FC, 48,000FH. SUBSEQUENT INSPECTION UNTIL INSPECTION METHOD EDDY CURRENT DETAILS VISUAL INSPECTION. MEASURED SKIN DENT AT RH FR19 BETWEEN STR 37-39 AND FOUND OUT OF LIMITS IAW SRM 53-00-11-283-005. DENT MEASURED D=.007, A=.100, X OK TO DIP PER SRI 53-11-11-205-055 FOR INSP FROM TIME OF TOMC-APPROVAL FROM SC1ELBYC COMMENT EMBODIMENT OF 24,000FC/48,000FH SUBSEQUENT INSPECTIONS UNTIL AIRCRAFT REACHES 60,000FC/120,000FH AT INTERVALS OF 3,000FC/6,000FH Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
